Items where Author is "Bhat, Pradeep G"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 30.

Devadas, N C and Gowtham, H J and D'souza, Sabitha and Bhat, Pradeep G (2022) 3 - VERTEX FULL BALANCE INDEX SET OF GRAPHS. Advances in Mathematics: Scientific Journal, 9 (6). pp. 3247-3264. ISSN 1857-8365

D'souza, Sabitha and Gowtham, H J and Bhat, Pradeep G and Girija, K P (2022) COLOR LAPLACIAN ENERGY OF SOME CLUSTER GRAPHS. Mathematical Society Journal of App, 12 (1). pp. 247-259. ISSN 2146-1147

Pai, Amrithalakshmi and Rao, Harshitha A and Dsouza, Sabitha and Bhat, Pradeep G and Upadhyay, Shankar (2022) δ-Complement of a Graph. Mathematics, 10 (8). ISSN 2227-7390

D'souza, Sabitha and Upadhyaya, Shankar and Nayak, Swathi and Bhat, Pradeep G (2022) D− Complement and D(i)− Complement of a Graph. IAENG International Journal of Applied Mathematics, 52 (1). ISSN 1992-9978

Prabhu, Nagarjun and Nayak, Devadas C and D'souza, Sabitha and Bhat, Pradeep G (2022) On d-distance equitable chromatic number of some graphs. Asian-European Journal of Mathematics, 15 (4). . 2250075-1. ISSN 1793-5571

Amrithalakshmi, . and Nayak, Swathi and D'souza, Sabitha and Bhat, Pradeep G (2022) Seidel Energy of Partial Complementary Graph. IAENG International Journal of Applied Mathematics, 52 (2). ISSN 1992-9978

Nayak, Swathi and D'souza, Sabitha and Bhat, Pradeep G (2021) Color Laplacian Energy of Generalised Complements of a Graph. Engineering Letters, 29 (4). ISSN 1816-093X

Dsouza, Sabitha and Girija, K P and Gowtham, H J and Bhat, Pradeep G (2021) Color energy of some cluster graphs. Vladikavkaz Mathematical Journal, 23 (2). pp. 51-64. ISSN 1683-3414

D'souza, Sabitha and Gowtham, H J and Nayak, Swati S and Bhat, Pradeep G (2021) Label incidence energy of partial edge labeled graph. Proceedings of the Jangjeon Mathematical Society, 24 (1). pp. 113-123. ISSN 15987264

Prabhu, Nagarjun and Nayak, Devadas C and Dsouza, Sabitha and Rao, Ashwath B and Bhat, Pradeep G (2020) Algorithm to d-Distance Equitable Coloring of Tree. International Journal of Advanced Science and Technology, 29 (3). pp. 8320-8331. ISSN 2005-4238

Nayak, Swathi and D'souza, Sabitha and Gowtham, H J and Bhat, Pradeep G (2020) Distance energy of partial complementary graph. Journal of Mathematical Computational Science, 10 (5). pp. 1590-1606. ISSN 1927-5307

Dsouza, Sabitha and Gowtham, H J and Bhat, Pradeep G (2020) Energy of Generalized Complements of a Graph. Engineering Letters, 28 (1). ISSN 1816-093X

Devadas, N C and Gowtham, H J and Dsouza, Sabitha and Bhat, Pradeep G (2020) Vertex full balance index set of graphs. Advances in Mathematics: Scientific Journal, 9 (6). pp. 3247-3264. ISSN 2332-2071

Nayak, Swati S and D'Souza, Sabitha and H J, Gowtham and Bhat, Pradeep G (2019) Energy of partial complement of a graph. Proceedings of the Jangjeon Mathematical Society, 22(201 (3). pp. 369-379. ISSN 15987264

Gowtham, H J and Dsouza, Sabitha and Bhat, Pradeep G (2019) Bounds and color energy of derived graphs. Advanced Studies in Contemporary Mathematics (Kyungshang), 29 (2). pp. 199-209. ISSN 1229-3067

Gowtham, H J and D'souza, Sabitha and Bhat, Pradeep G (2018) Laplacian energy of generalized complements of a Graph. Kragujevac Journal of Mathematics, 42 (2). pp. 299-315. ISSN 1450-9628

Bhat, Pradeep G and D'souza, Sabitha (2017) Color signless Laplacian energy of graphs. AKCE International Journal of Graphs and Combinatorics, 14 (2). pp. 142-148. ISSN 09728600

Bhat, Pradeep G and Nayak, Devadas C (2016) Balance Index Set of Caterpillar and Lobster Graphs. International journal of Mathematics combin, 3. pp. 123-135. ISSN 1937 -1055

Bhat, Pradeep G and D'souza, Sabitha (2015) Color Laplacian Energy of a graph. Proceedings of the Jangieon Mathematical Society, 18 (3). pp. 321-330. ISSN 1598-7264

Bhat, Pradeep G and D'souza, Sabitha and Nayak, Swati S (2015) Laplacian Energy of Binary Labeled Graph. International Journal of Mathematical Combinatorics, 2. pp. 106-121. ISSN 937-1055

Bhat , Pradeep G and Nayak , Devadas C (2014) Friendly Index Sets and Friendly Index Numbers of Some Graphs. International Journal of Mathematical Combinatorics, 3. pp. 55-69. ISSN 1937-1055 (In Press)

Bhat , Pradeep G and D'souza, Sabitha (2014) Minimum covering energy of binary labeled graph. International Journal of Mathematics and Soft Computing, 4 (2). pp. 153-64. ISSN 2319 - 5215

Bhat , Pradeep G and Nayak , Devadas C (2014) On Balance Index Set of Double graphs and Derived graphs. International Journal of Mathematics and Soft Computing, 4 (2). pp. 81-93. ISSN 2319 - 5215

Bhat , Pradeep G and D'souza, Sabitha (2013) Energy of Binary labeled Graphs. Transactions on Combinatorics, 2 (3). pp. 1-11. ISSN 2251-8665

Bhat , Pradeep G and Bhat, R S and Bhat, Surekha R (2013) Relationship between block domination parameters of a graph. Discrete Mathematics, algorithms and applications, 5 (3). 1350018-1-1350018-10. ISSN 1793-8309

Bhat , Pradeep G and Nayak , Devadas C (2012) Balanced Labeling and Balance Index Set of One Point Union of Two Complete Graphs. International Journal of Computer Applications, 52 (13). ISSN 0975 - 8887

Bhat , Pradeep G and Bhat, Surekha R (2012) Inverse Independence Number of a Graph. International Journal of Computer Applications, 42 (5). pp. 9-13. ISSN 0975 – 8887

Bhat , Pradeep G and Nayak , Devadas C (2012) Mean KΔ-Edge Equitable Vertex Labeling of Barycentric Subdivision of Graphs. International Mathematical Forum, 7 (22). pp. 1057-1063. ISSN 1314-7536

Surekha, . and Bhat , Pradeep G (2011) Mixed Block Domination in Graphs. Journal ofInternational Academy of Physical Sciences, 15 (3). pp. 345-357. ISSN 0974 - 9373

Venkatachalam, C V and Bhat , Pradeep G (1998) Generalized Complements of a Graph. Indian Journal of Pure and Applied Mathematics . pp. 625-639. ISSN 0019-5588

This list was generated on Sun Dec 4 02:18:14 2022 UTC.